Abstract and Applied Analysis
1996 - 2025
Continued by Abstract and Applied Analysis.
From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 2004, month January, 2004
- Multivalued semilinear neutral functional differential equations with nonconvex-valued right-hand side pp. 1-17

- M. Benchohra, E. Gatsori and S. K. Ntouyas
- Exact solutions of the semi-infinite Toda lattice with applications to the inverse spectral problem pp. 1-17

- E. K. Ifantis and K. N. Vlachou
- Species survival versus eigenvalues pp. 1-17

- Luiz Antonio Ribeiro de Santana, Yuri Dimitrov Bozhkov and Wilson Castro Ferreira
- Efficient criteria for the stabilization of planar linear systems by hybrid feedback controls pp. 1-13

- Elena Litsyn, Marina Myasnikova, Yurii Nepomnyashchikh and Arcady Ponosov
- Positive solutions for singular discrete boundary value problems pp. 1-13

- Mariella Cecchi, Zuzana Došlá and Mauro Marini
- Contractive projections in Orlicz sequence spaces pp. 1-13

- Beata Randrianantoanina
- Logistic equation with the p -Laplacian and constant yield harvesting pp. 1-5

- Shobha Oruganti, Junping Shi and Ratnasingham Shivaji
- On the exterior magnetic field and silent sources in magnetoencephalography pp. 1-8

- George Dassios and Fotini Kariotou
- An elliptic problem with critical exponent and positive Hardy potential pp. 1-8

- Shaowei Chen and Shujie Li
- Nonanalytic solutions of the KdV equation pp. 1-8

- Peter Byers and A. Alexandrou Himonas
- Conditions for the oscillation of solutions of iterative equations pp. 1-8

- Wiesława Nowakowska and Jarosław Werbowski
- Existence of solutions for elliptic equations having natural growth terms in Orlicz spaces pp. 1-15

- A. Elmahi and D. Meskine
- Solutions for nonlinear variational inequalities with a nonsmooth potential pp. 1-15

- Michael E. Filippakis and Nikolaos S. Papageorgiou
- Hyperbolic differential-operator equations on a whole axis pp. 1-15

- Yakov Yakubov
- An index formula for the degree of (S) + -mappings associated with one-dimensional p -Laplacian pp. 1-15

- Jun Kobayashi and Mitsuharu Ôtani
- On the existence of weak solutions for the initial-boundary value problem in the Jeffreys model of motion of a viscoelastic medium pp. 1-15

- D. A. Vorotnikov and V. G. Zvyagin
- On sampling expansions of Kramer type pp. 1-15

- Anthippi Poulkou
- On certain comparison theorems for half-linear dynamic equations on time scales pp. 1-15

- Pavel Řehák
- Linear differential equations with unbounded delays and a forcing term pp. 1-9

- Jan Čermák and Petr Kundrát
- An inverse problem for a second-order differential equation in a Banach space pp. 1-9

- Y. Eidelman
- Existence of triple positive periodic solutions of a functional differential equation depending on a parameter pp. 1-9

- Xi-lan Liu, Guang Zhang and Sui Sun Cheng
- Multiple positive solutions for quasilinear elliptic problems with sign-changing nonlinearities pp. 1-9

- Julián Fernández Bonder
- Accurate solution estimates for nonlinear nonautonomous vector difference equations pp. 1-9

- Rigoberto Medina and M. I. Gil'
- On linear singular functional-differential equations in one functional space pp. 1-9

- Andrei Shindiapin
- Spectral analysis for differential operators with singularities pp. 1-18

- Vjacheslav Anatoljevich Yurko
- Regularity of minimizers for nonconvex vectorial integrals with p - q growth via relaxation methods pp. 1-18

- Irene Benedetti and Elvira Mascolo
- On the solutions of nonlinear initial-boundary value problems pp. 1-18

- Vladimír Ďurikovič and Monika Ďurikovičová
- Multiplicity of solutions for a class of quasilinear problem in exterior domains with Neumann conditions pp. 1-18

- Claudianor O. Alves, Paulo C. Carrião and Everaldo S. Medeiros
- Elliptic problems with nonmonotone discontinuities at resonance (Erratum) pp. 1-2

- Halidias Nikolaos
- A free boundary problem describing the saturated-unsaturated flow in a porous medium pp. 1-27

- Gabriela Marinoschi
- Convergence of functionals and its applications to parabolic equations pp. 1-27

- Goro Akagi
- Periodic solutions for nonautonomous differential equations and inclusions in tubes pp. 1-23

- Grzegorz Gabor
- On a boundary value problem for scalar linear functional differential equations pp. 1-23

- R. Hakl, A. Lomtatidze and I. P. Stavroulakis
- Multiplicity results for asymmetric boundary value problems with indefinite weights pp. 1-23

- Francesca Dalbono
- Continuum limits of particles interacting via diffusion pp. 1-23

- Nicholas D. Alikakos, Giorgio Fusco and Georgia Karali
- Comparison of differential representations for radially symmetric Stokes flow pp. 1-14

- George Dassios and Panayiotis Vafeas
- Nonmonotone impulse effects in second-order periodic boundary value problems pp. 1-14

- Irena Rachůnková and Milan Tvrdý
- Darboux-Lamé equation and isomonodromic deformation pp. 1-14

- Mayumi Ohmiya
- Lower bounds for eigenvalues of the one-dimensional p -Laplacian pp. 1-7

- Juan Pablo Pinasco
- A density theorem for locally convex lattices pp. 1-7

- Dimitrie Kravvaritis and Gavriil Păltineanu
- A finite-dimensional reduction method for slightly supercritical elliptic problems pp. 1-7

- Riccardo Molle and Donato Passaseo
- Critical values lie on a line pp. 1-20

- Azat Ainouline
- Strong convergence of an iterative sequence for maximal monotone operators in a Banach space pp. 1-11

- Fumiaki Kohsaka and Wataru Takahashi
- Generalizations of the Bernoulli and Appell polynomials pp. 1-11

- Gabriella Bretti, Pierpaolo Natalini and Paolo E. Ricci
- On the discreteness of the spectra of the Dirichlet and Neumann p -biharmonic problems pp. 1-16

- Jiří Benedikt
- Electromagnetic fields in linear and nonlinear chiral media: a time-domain analysis pp. 1-16

- Ioannis G. Stratis and Athanasios N. Yannacopoulos
- A Massera-type criterion for almost periodic solutions of higher-order delay or advance abstract functional differential equations pp. 1-16

- Nguyen Van Minh and Ha Binh Minh
- Integral representation of the solutions to Heun's biconfluent equation pp. 1-12

- S. Belmehdi and J.-P. Chehab
- Nonuniqueness theorem for a singular Cauchy-Nicoletti problem pp. 1-12

- Josef Kalas
- Symmetry and concentration behavior of ground state in axially symmetric domains pp. 1-12

- Tsung-Fang Wu
- A characterization of the generators of analytic C 0 -semigroups in the class of scalar type spectral operators pp. 1-12

- Marat V. Markin
- On periodic-type solutions of systems of linear ordinary differential equations pp. 1-12

- I. Kiguradze
- Laplace transform generation theorems and local Cauchy problems pp. 1-22

- Claus Müller
- Generic uniqueness of minimal configurations with rational rotation numbers in Aubry-Mather theory pp. 1-31

- Alexander J. Zaslavski
- Geometric data fitting pp. 1-50

- José L. Martínez-Morales
- Subdominant positive solutions of the discrete equation Δ u ( k + n ) = − p ( k ) u ( k ) pp. 1-10

- Jaromír Baštinec and Josef Diblík
- Nonexistence results of solutions to systems of semilinear differential inequalities on the Heisenberg group pp. 1-10

- Abdallah El Hamidi and Mokhtar Kirane
- Symplectic difference systems: oscillation theory and hyperbolic Prüfer transformation pp. 1-10

- Ondřej Došlý
- On a nonlocal Cauchy problem for differential inclusions pp. 1-10

- E. Gatsori, S. K. Ntouyas and Y. G. Sficas
- The operator B * L for the wave equation with Dirichlet control pp. 1-10

- I. Lasiecka and R. Triggiani
- Solvability of nonlinear Dirichlet problem for a class of degenerate elliptic equations pp. 1-10

- Albo Carlos Cavalheiro
- Which solutions of the third problem for the Poisson equation are bounded? pp. 1-10

- Dagmar Medková
- Zero-dispersion limit for integrable equations on the half-line with linearisable data pp. 1-10

- A. S. Fokas and S. Kamvissis
- Local solvability of a constrainedgradient system of total variation pp. 1-32

- Yoshikazu Giga, Yohei Kashima and Noriaki Yamazaki
- New singular solutions of Protter's problem for the 3 D wave equation pp. 1-21

- M. K. Grammatikopoulos, N. I. Popivanov and T. P. Popov
- On a class of nonlinear reaction-diffusion systems with nonlocal boundary conditions pp. 1-21

- Abdelfatah Bouziani
- Invariant sets for nonlinear evolution equations, Cauchy problems and periodic problems pp. 1-21

- Norimichi Hirano and Naoki Shioji
- Global existence and energy decay of solutions to the Cauchy problem for a wave equation with a weakly nonlinear dissipation pp. 1-21

- Abbès Benaissa and Soufiane Mokeddem
- Another extension of Orlicz-Sobolev spaces to metric spaces pp. 1-26

- Noureddine Aïssaoui